# SDR C2XA05SH031

- Difficulty date: May 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644405
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION FROM FRM 46 TO FRM 52.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED REPAIR LT OMEGA BEAM FRM 46 TO FRM 52 IAW EC 5320-01231.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
